7 months and 6 days and im seriously thinking of giving up on propecia. I am quite vein and when I seen my hairline had receded a tiny bit I decided to go onto propecia, I really wish I hadn’t, every day since month 3, my hair falls out, loads in the shower, loads on my pillow case and loads as I pull on my hair very slightly, propecia has without a doubt made it worse, I have just decided to take 0.5 instead of the 1mg i was taking to see what happens, if I continue shedding then Im getting off. I am 100$ convinced this made me worse, I have read its impossible and ive even been told by my doctor it doesn’t make it worse, but it has. I am jeopardising any chance I could have of a hair transplant, because the hairs that are falling out are all over, back and sides as well as the top, and for a transplant they take hair from the back and sides which are falling out rapidly. Why is this happening and what should I do? It’s so frustrating
There is no way for me to understand what is happening to you without an examination. What you are describing makes no sense unless your Propecia is counterfeit (a not uncommon problem). Sure, sometimes the medication might not show much benefits, but to make the hair fall out all over, including the donor area… that particularly makes no sense.
Basically, you need a good doctor to tell you what is happening and this can not occur over the internet.